MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM
Model Number 1322.09.420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to rotator cuff tear performed on (b)(6) 2025.The implants were replaced by reverse and the following components were removed: liner f.Met.Back glen.Small-r (part code 1377.50.005, lot number 20at1h5, sterilization (b)(4), smr humeral head dia.42 mm (part code 1322.09.420, lot number 2000676, sterilization (b)(4), smr ecc.Adaptor taper standard (part code 1330.15.274, lot number 2005237, sterilization (b)(4), smr trauma hum.Body # short (part code 1350.15.030, lot number 1700882, sterilization (b)(4).The glenoid components (smr glenoid peg tt small-r #s - part code 1375.14.651, and smr glenoid baseplate small-r - part code 1375.15.605) were left in situ.Previous surgery took place on (b)(6) 2022.The patient is a female, date of birth (b)(6) 1945.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the smr humeral head dia.42 mm with part code 1322.09.420, no pre-existing anomaly was found on the 72 items belonging to the lot number 2000676 and sterilization (b)(4).Neither removed components, nor radiographs were available to be shared with the manufacturer.Therefore, we are not able to carry out any further investigation.However, taking into account that: checking the manufacturing charts of the smr humeral head that belongs to the part code 1322.09.420, lot number 2000676 and sterilization (b)(4), no pre-existing anomaly was found in the items with the same part code and lot no further information about the causes of the rotator cuff tear was provided by the complaint source.We have no evidence to consider the event as product related.Pms data according to pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.The manufacturer continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.42MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22288037
Report Number3008021110-2025-00075
Device Sequence Number8893442
Product Code KWT
UDI-Device Identifier08033390001373
UDI-Public08033390001373
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.420
Device Lot Number2000676
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown